Topological Methods in Nonlinear Analysis

Attractors for second order nonautonomous lattice system with dispersive term

Xiaolin Xiang and Shengfan Zhou

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we prove the existence of pullback attractor, pullback exponential attractor and uniform attractor for second order non-autonomous lattice system with dispersive term and time-dependent forces. Then we prove the existence of uniform exponential attractor for the system driven by quasi-periodic external forces.

Article information

Source
Topol. Methods Nonlinear Anal., Volume 46, Number 2 (2015), 893-914.

Dates
First available in Project Euclid: 21 March 2016

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1458588667

Digital Object Identifier
doi:10.12775/TMNA.2015.071

Mathematical Reviews number (MathSciNet)
MR3494976

Zentralblatt MATH identifier
1361.60055

Citation

Xiang, Xiaolin; Zhou, Shengfan. Attractors for second order nonautonomous lattice system with dispersive term. Topol. Methods Nonlinear Anal. 46 (2015), no. 2, 893--914. doi:10.12775/TMNA.2015.071. https://projecteuclid.org/euclid.tmna/1458588667


Export citation

References

  • A.Y. Abdallah, Uniform exponential attractors for first order non-autonomous lattice dynamical systems, J. Differential Equations 251 (2011), 1489–1504.
  • ––––, Exponential attractors for second order lattice dynamical systems, Commun. Pure. Appl. Anal. 8 (2009), 803–813.
  • ––––, Long-time behavior for second order lattice dynamical systems, Acta Appl. Math. 106 (2009), 47–59.
  • P.W. Bates, K. Lu and B. Wang, Attractors for lattice dynamical systems, Internat. J. Bifur. Chaos Appl. Sci. Engrg. 11 (2001), 143–153.
  • J.L. Bogolubsky, Some examples of inelastic soliton interaction, Comput. Phys. Comm. 13 (1977), 149–155.
  • T. Caraballo, G. Lukaszewicz and J. Real, Pullback attractors for asymptotically compact non-autonomous dynamical systems, Nonlinear Anal. 64 (2006), 484–498.
  • A.N. Carvalho and J.W. Cholewa, Local well posedness, asymptotic behavior and asymptotic bootstrapping for a class of semilinear evolution equations of the second order in time, Trans. Amer. Math. Soc. 361 (2009), 2567–2586.
  • A.N. Carvalho, J.W. Cholewa and T. Dlotko, Strongly damped wave problems: bootstrapping and regularity of solutions, J. Differential Equations 244 (2008), 2310–2333.
  • H. Chate and M. Courbage, Lattice Systems, Physica D 103 (1997), 1–612.
  • V.V. Chepyzhov and M.I. Vishik, Attractors for Equations of Mathematical Physics, Colloquium Publications, American Math. Soc., 49, 2002.
  • P.A. Clarkson, R.J. Leveque and R.A. Saxton, Solitary-wave interaction in elastic rods, Stud. Appl. Math. 75 (1986), 95–122.
  • X. Fan and H. Yang, Exponential attractor and its fractal dimension for a second order lattice dynamical system, J. Math. Anal. Appl. 367 (2010), 350–359.
  • R. Jones and B. Wang, Asymptotic behavior of a class of stochastic nonlinear wave equations with dispersive and dissipative terms, Nonlinear Anal. 14 (2013), 1308–1322.
  • J. Oliveira, J. Pereira and M. Perla, Attractors for second order periodic lattices with nonlinear damping, J. Difference Equ. Appl. 14 (2008), 899–921.
  • G.R. Sell, Nonautonomous differential equations and dynamical systems, Trans. Amer. Math. Soc. 127 (1967), 241–283.
  • C. Zhao and S. Zhou, Upper semicontinuity of attractors for lattice systems under singular perturbations, Nonlinear Anal. 72 (2010), 2149–2158.
  • X. Zhao and S. Zhou, Kernel sections for processes and nonautonomous lattice systems, Discrete Contin. Dyn. Syst. B 9 (2008), 763–785.
  • S. Zhou, Attractors for second order lattice dynamical systems, J. Differential Equations 179 (2002), 605–624.
  • ––––, Attractors and approximations for lattice dynamical systems, J. Differential Equations 200 (2004), 342–368.
  • ––––, Attractors for lattice systems corresponding to evolution equations, Nonlinearity 15 (2002), 1079–1095.
  • S. Zhou and X. Han, Pullback exponential attractors for non-autonomous lattice systems, J. Dynam. Differential Equations 24 (2012), 601–631.
  • ––––, Uniform exponential attractors for non-autonomous KGS and Zakharov lattice systems with quasiperiodic external forces, Nonlinear Anal. 78 (2013), 141–155.
  • S. Zhou and W. Shi, Attractors and dimension of dissipative lattice systems, J. Differential Equations 224 (2006), 172–204.
  • S. Zhou, C. Zhao and X. Liao, Compact uniform attractors for dissipative non-autonomous lattice dynamical systems, Commun. Pure. Appl. Anal. 6 (2007), 1087–1111.